# SDR DALA2021071203917

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 77,871 hours, 10,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 FOUND EMER PATH HOUSING AND LIGHT DAMAGED AT 40AB. CORRECTIVE ACTION: REPLACED EMER LIGHT ASSY PER A330 AMM 33-51. (7372865)
